# SDR DALA2025061704557

- Difficulty date: June 15, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 56,982 hours, 27,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 EXIT SIGN COVER HAS FALLEN OFF NEAR ROW 32. CORRECTIVE ACTION: LOCATED EXIT ROW SIGN COVER IN OVERHEAD BIN AND RESECURED LENS. (7351006)
